# SDR CA071212015

- Difficulty date: November 23, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 20,663 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2260961
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT FUEL BOOST PUMP FAILED. (TC NR 20071212015)
